Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A norm on the holomorphic Besov space


Author: Bjarte Böe
Journal: Proc. Amer. Math. Soc. 131 (2003), 235-241
MSC (2000): Primary 30H05, 30D50, 46E35
Published electronically: May 22, 2002
MathSciNet review: 1929043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a description of the holomorphic Besov space that is valid for the indices $1 \leq p,q < \infty$, $0 < s < 1$. Applications to inner-outer factorisation, and to inner functions in particular, are provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30H05, 30D50, 46E35

Retrieve articles in all journals with MSC (2000): 30H05, 30D50, 46E35


Additional Information

Bjarte Böe
Affiliation: Institute of Mathematics, University of Bergen Godskes hus, Joh. Brunsgt. 12 5008 Bergen, Norway
Email: bjarte.boee@mi.uib.no

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06529-2
PII: S 0002-9939(02)06529-2
Received by editor(s): February 19, 2001
Received by editor(s) in revised form: September 3, 2001
Published electronically: May 22, 2002
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2002 American Mathematical Society